# SDR USAA2014051500014

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 65,028 hours, 43,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT, NOT ARMED, LIGHT BROKEN.  REPLACED EMERGENCY LIGHT, NOT ARMED, LENS ASSEMBLY.  OPERATIONS NORMAL.
